Dizziness on Levo

Hi, am now on 50 Levo, feeling worse, marked dizziness and light-headedness all day. I'm not sure if this is the body's reaction to getting some T4 after many years of being low, or whether the hypo is actually still climbing - on 25 Levo the TSH actually went up by around a point, 4.3, just over the range of .3 - 4.2, FT4 remained at the bottom, 12.5, (12 -22). Next blood test in October.

Has anyone else experienced extreme light-headedness on starting Levo?

2 Replies

oldestnewest
  • Aspmama, it could be either or both plus some people find symptoms are worse for a week or two after a dose increase.

  • Hi Aspmama

    I believe it's quite a common initial side effect.

    Personally speaking I feel light headed and a bit dizzy for a couple of weeks after a Levo dose increase. Also a metallic taste in the mouth for the first few days. Especially on my starting dose.

    I hope these feelings subside soon for you

You may also like...